# SDR ASMF201503031

- Difficulty date: March 25, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 44,914 hours, 15,843 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1550121221
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 44,914 hours, 15,843 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYD LEAK WAS DETECTED IN THE LT ENG.  THE HYD LEAK WAS DETECTED ON HYD HOSE FROM ENG DRIVE PUMP.  REPLACED THE HYD HOSE IAW MM 29-11-11, TESTED CORRECT.
